RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Braverman, Mikhail Sh

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:529
Abstract pages:3583
Full texts:1313
References:250
E-mail:

http://www.mathnet.ru/eng/person12150
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193737

Publications in Math-Net.Ru
2008
1. M. Sh. Braverman, M. Yampolsky, “Computability of Julia sets”, Mosc. Math. J., 8:2 (2008),  185–231  mathnet  mathscinet  zmath  isi
2002
2. M. Sh. Braverman, O. Milatovic, M. A. Shubin, “Essential self-adjointness of Schrödinger-type operators on manifolds”, Uspekhi Mat. Nauk, 57:4(346) (2002),  3–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 641–692  isi  scopus
1995
3. M. Sh. Braverman, C. L. Mallows, L. A. Shepp, “Characterization of probability law by absolute moments of its partial sums”, Teor. Veroyatnost. i Primenen., 40:2 (1995),  270–285  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:2 (1995), 238–249  isi
1993
4. M. Sh. Braverman, “On Rosenthal's inequality and rearrangement invariant spaces”, Sibirsk. Mat. Zh., 34:1 (1993),  32–37  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 25–29  isi
1991
5. M. Sh. Braverman, “The Rosenthal inequality in symmetric spaces”, Funktsional. Anal. i Prilozhen., 25:1 (1991),  58–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:1 (1991), 46–47  isi
6. M. Sh. Braverman, “Independent random variables in symmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  8–14  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 6–11
1989
7. M. Sh. Braverman, “On Symmetric Spaces and Sequences of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 34:3 (1989),  561–565  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:3 (1989), 506–509  isi
1988
8. M. Sh. Braverman, V. M. Kruglov, “An Inequality for Absolute Pseudomoments”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  773–777  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 718–722  isi
1987
9. M. Sh. Braverman, “On a Method of Characterization of Probability Distributions”, Teor. Veroyatnost. i Primenen., 32:3 (1987),  552–556  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:3 (1987), 503–507  isi
1985
10. M. Sh. Braverman, “Symmetric spaces and sequences of independent random variables”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 315–316  isi
11. M. Š. Braverman, “The characteristic properties of normal and stable distributions”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  440–448  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 465–474  isi
1983
12. M. Sh. Braverman, “Operators in spaces $L_p$, generated by random processes”, Dokl. Akad. Nauk SSSR, 271:1 (1983),  15–16  mathnet  mathscinet  zmath
13. M. A. Baidak, M. Sh. Braverman, Yu. I. Petunin, “Additivity of the variance is a characteristic property of the Hilbert space $L_2(\Omega,A,\mu)$”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  66–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 218–220  isi
14. M. Sh. Braverman, “Subspaces of the spaces $L_p$ generated by stochastic processes”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 52–53  isi
1982
15. M. Sh. Braverman, “Complementability of subspaces generated by independent functions in a symmetric space”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 129–130  isi
1981
16. M. Sh. Braverman, A. A. Sedaev, “A characteristic of symmetrical spaces”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 126–128  isi
1980
17. M. Sh. Braverman, E. M. Semenov, “Characteristic properties of $\mathscr{L}_p$ spaces”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  270–272  mathnet  mathscinet  zmath
1976
18. M. Sh. Braverman, G. Ya. Lozanovskii, “Extension of linear functionals in Banach spaces of measurable functions”, Mat. Zametki, 20:5 (1976),  733–739  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 969–973
1974
19. M. Sh. Braverman, E. M. Semenov, “Isometries of symmetric spaces”, Dokl. Akad. Nauk SSSR, 217:2 (1974),  257–259  mathnet  mathscinet  zmath
20. M. Sh. Braverman, “Convex sets in functional spaces”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 64–65

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020